Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 586169, 25 pages
http://dx.doi.org/10.1155/2010/586169
Review Article

A Survey of Some Recent Results on Nonlinear Fault Tolerant Control

Temasek Laboratories, National University of Singapore, 5A, Engineering Drive 1, 9-02, Singapore 117411

Received 19 June 2009; Accepted 7 September 2009

Academic Editor: Jose Balthazar

Copyright © 2010 Mouhacine Benosman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mouhacine Benosman, “A Survey of Some Recent Results on Nonlinear Fault Tolerant Control,” Mathematical Problems in Engineering, vol. 2010, Article ID 586169, 25 pages, 2010. https://doi.org/10.1155/2010/586169.